# SDR TAOA089702

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003002
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6681 - BUF-LGA - FORWARD INBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT, OPERATIONAL CHECK NORMAL.  (M)
